Friday, October 28

2:00 p.m. - 6:00 p.m.

PRE-CONFERENCE WORKSHOP I: ACC's In-Training Exam

PRE-CONFERENCE WORKSHOP II: Leadership Exam

Saturday, October 29

8:30 a.m. - 10:00 a.m.

Special
Plenary 1: Welcome and Introduction to Conference - Drs. Williams, Zogbhi, Najm

Global & Regional Burden of CVD — ACC’s Effort in the Paradigm Shift from Recognition and Management to Prevention

  1. Global Efforts in Achieving "25 x 25" — Dr. Zoghbi
  2. Middle East PerSpecialtives on Burden of CVD — Dr. Najm
  3. Panel discussion
 

10:00 a.m. - 10:30 a.m.

Break Posters/Exhibitors (30 mins)

 

10:30 a.m. - 11:15 a.m.

Acute Coronary Syndromes
STEMI Care Updates and Controversies

  1. Non-culprit artery PCI; indications and timing
  2. Thrombus aspiration; when might it be helpful?

Heart Failure
Strategies for Acute Heart Failure: Emerging Trends and Therapies

  1. Presentation 1: What‘s new in the management of acute heart failure syndromes?
  2. Presentation 2: Overcoming the cardiorenal syndrome

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

11:15 a.m. - 11:20 a.m.

Transition (5 mins)

 

11:20 a.m. - 12:05 p.m.

Acute Coronary Syndromes
Optimizing Antithrombotic Therapy for CAD

  1. Duration of DAPT after PCI or prior MI
  2. DAPT for patients needing oral anticoagulation

Heart Failure
Chronic Heart Failure: Guideline-driven Care

  1. Presentation 1: New classes of therapies in chronic heart failure — How strong is the evidence?
  2. Presentation 2: Mechanical circulatory support in chronic heart failure

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

12:05 p.m. - 1:35 p.m.

Prayer/Lunch/Posters/Exhibitors (1 1/2 hour)

 

1:35 p.m. - 2:20 p.m.

Plenary 2: Dr. David Holmes - Ischemic Cardiovascular Disease: What Does the Future Hold?

 

2:20 p.m. - 3:05 p.m.

Acute Coronary Syndromes
Management of the high risk SIHD Patient

  1. PCI vs CABG for multi-vessel disease
  2. Ischemic cardiomyopathy: Indications for revascularization
  3. Ischemic MR: Indications for surgery

Heart Failure
The Complexities of Heart Failure Cares: Atrial Fibrillation and CAD

  1. Presentation 1: Atrial fibrillation with chronic heart failure; what is the final word?
  2. Presentation 2: Chronic heart failure with significant CAD; When should we revascularize?

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

3:05 p.m. - 3:10 p.m.

Transition (5 mins)

 

3:10 p.m. - 3:55 p.m.

Acute Coronary Syndromes
Stable Ischemic Heart Disease: Trials and Controversies

  • PROMISE Speaker 1: Cornoary CT is the preferred modality in stable ischemic HD
  • Stress testing is the preferred modality - Kim Williams
  • Fractional Flow Reserve (FFR) should be done in all intermediate lesions
  • Fractional Flow Reserve (FFR) should not be done in all intermediate lesions

Heart Failure
Understanding Heart FailurepEF

  • Presentation 1: Update on the management of Heart FailurepEF
  • Presentation 2: Update on the management of pulmonary hypertension

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

3:55 p.m. - 4:55 p.m.

Prayer/Break/Expo/Poster Hall (1 hour)

 

4:55 p.m. - 5:40 p.m.

Acute Coronary Syndromes
Acute Coronary Syndromes Management in Low-Resource Settings

  1. High yield strategies to improve outcomes in MI survivors- Huon Grey
  2. Addressing environmental risk factors for CAD; air pollution, second-hand smoke
  3. Improving medication adherence

Heart Failure
Quality in Heart Failure

  • Presentation 1: The value of multidisciplinary programs
  • Presentation 2: Winning the battle against Heart Failure re-admissions and the regional reflections

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station"
 

5:40 p.m. - 5:45 p.m.

Transition (5 minutes)

 

5:45 p.m. - 6:15 p.m.

Acute Coronary Syndromes
Case Challenges in Acute Coronary Syndromes-Test Your Learning Moderator Abid Amin Khan

(Rapid Fire Cases (6)-post-test) 5 min per case

Heart Failure
Case Challenges in Heart Failure-Test Your Learning

(Rapid Fire Cases (6)-post-test) 5 min per case

Special
Learning Lab Closes

 

6:15 p.m. - 6:20 p.m.

Transition (5 minutes)

 

6:20 p.m. - 7:20 p.m.

Networking Reception with Exhibitors and Faculty

Sunday, October 30

8:30 a.m. - 9:15 a.m. 9:15 a.m. - 9:30 a.m. (panel)

Valvular
Plenary 3: Robert Bonow Valvular Heart disease Update 2016: Remaining Challenges and future prospects in Therapy

Panel Discussion

 

9:30 a.m. - 9:35 a.m.

Transition (5 minutes)

 

9:35 a.m. - 10:20 a.m.

Valvular
Practical Issues in AS Management

  • Low gradient aortic stenosis – When to replace the valve
  • Should we refer asymptomatic severe AS patient to valve replacement

Prevention
Hypertension Update: Lessons from the Guidelines

  • Evidence of thresholds for hypertension treatment
  • Establish therapeutic goals
  • Implement system-based processes to achieve timely blood pressure control

Special
Learning Lab

  1. Heart Songs
  2. EKG Drill and Practice
  3. Simulation (table)
  4. Hemodynamic Monitoring Station
 

10:20 a.m. - 10:50 a.m.

Break/Expo/Poster Hall (30 minutes)

 

10:50 a.m. - 11:35 a.m.

Valvular
Principles in Imaging for Valvular Heart Disease Guideline

  1. Indicators of early cardiac decline
  2. Framework for gauging valve disease severity
  3. Quantifying valvular regurgitation

Prevention
Understanding the risks: A Deep dive into the cholesterol guidelines (Didactic session followed by panel discussion)

  1. Recommendations and controversies in lipid management, including LDL targets
  2. Effective use of newer agents, combination therapy, and statin intolerance

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

11:35 a.m. - 11:40 a.m.

Transition (5 mins)

 

11:40 a.m. - 12:25 p.m.

Valvular
TAVR Update (Didactic session followed by panel discussion)

  1. What we have learned from the U.S. TAVR Registry?
  2. TAVR in intermediate risk patients where we stand
  3. What are the options for CAD in pt

Congenital Heart Disease and Pediatric Cardiology
Adults With Congenital Heart Disease: A Growing Population

  1. Burden of Adults with Congenital Heart Disease in the World; A Tsunami Is Approaching
  2. Adults with TOF, is the culprit PV or RV?
  3. Indications for PV implantation, cath lab or surgery.
  4. Management of arrhythmias in adult after TOF repair

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

12:25 p.m. - 1:55 p.m.

Prayer/Lunch Expo/Poster Hall (1 1/2 Hour)

 

1:55 p.m. - 2:40 p.m.

Valvular
Contemporary Evaluation & Management of MR (Didactic and Q&A) Moderator

  1. Classification and mechanisms, assessment and pitfalls in imaging and MR quantification
  2. Recognizing treatment indications – Primary vs. Secondary MR, tailoring MR treatment to the patient and setting

Arrhythmia
Atrial Fibrillation: Managing the Risk and the Disorder

  1. Prevention, Detection and Management Modifiable risk factors
  2. Treatment of AF: Ablation or pharmacotherapy; which one and when

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

2:40 p.m. - 2:45 p.m.

Transition (5 mins)

 

2:45 p.m. -3:30 p.m.

Valvular
Transcatheter Treatment Options for MR

  1. Mitral Clip experience to-date, lessons learned
  2. Emerging options for transcatheter mitral valve treatment

Arrhythmia
Stroke Prevention

  1. Detecting risk of stroke in AF
  2. Anticoagulation (NOAcute Coronary Syndromes vs warfarin) and other methods for stroke prevention

Special
Learning Lab

  • Heart Songs
  • EKG Drill and Practice
  • Simulation (table)
  • Hemodynamic Monitoring Station
 

3:30 p.m. - 4:30 p.m.

Prayer/Break/Expo/Poster Hall (1 Hour)

 

4:30 p.m. - 5:15 p.m.

Diabetes – What’s Our Role? (Didactic session followed by panel discussion)

  1. New therapies
  2. ACC’s registry

Arrhythmia
Contemporary Management of Anticoagulant Therapies - Therapeutic selection, periprocedural management, reversal agents (Didactic and Q&A)

Special
Learning Lab Closes

 

5:15 p.m. - 5:30 p.m.

Closing